# SDR AALA202301138192

- Difficulty date: November 25, 2022
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 69,270 hours, 31,613 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5311216220300
- Condition: Corroded
- Location: Frm 16 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON EXTERNAL SKIN AT FR 16 AND S23L UNDER SCUFF PLATE. MAINTENANCE REPAIRED SKIN PER EA 341299.
